Rite Aid Junior Strength Ibuprofen, 100 mg, Grape, 24 Chewable Tablets
Relieves minor aches and pains. Temporarily reduces fever. Features & Benefits Pharmacist Recommended Compare to the active ingredient in Motrin Junior Strength. (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin Junior Strength). Lasts up to 8 hours. Ages 2-11 Years
Browse all deals at
See more in
Health & Medicine
* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.